# SDR 97UAL900874

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7273U
- Make and model: Boeing 727222
- Aircraft serial: 21420
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Syst
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE DROPPED FROM 32 TO 6 PSI ON APU START.  NO ROTATION.  APU PNEUMATIC SYSTEM INOPERATIVE.  *S/D*  APU OPERATED NORMALLY WITH NO PNEUMATIC PROBLEMS.
